# SDR FDEA201703160922

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7098501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT SUMP AREA AT STA 1721 TO STA 1771, LONGERON 46R FOUND WITH CORROSION. LONGERON REPAIRED AND ACCOMPLISHED EA 1-5310-T0332094 PT 1. CORROSION FOUND ON LONGERON L-46R FROM STA 1729 TO 1777 IAW LONGERON SPLICE REPAIR SRM 53-00-05-2R REPAIR 1 TYPE 1 FIG 202 WITH A NEW LONGERON REPLACEMENT FROM EXISTING SPLICE STA 1671 TO STA 1812.63 AND NEW REPAIR SPLICE AT STA 1754.75. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
